Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Solvability conditions for some non Fredholm operators in a layer in four dimensions

Vitaly Volpert 1, 2 Vitali Vougalter 3 
1 DRACULA - Multi-scale modelling of cell dynamics : application to hematopoiesis
CGPhiMC - Centre de génétique et de physiologie moléculaire et cellulaire, Inria Grenoble - Rhône-Alpes, ICJ - Institut Camille Jordan [Villeurbanne]
2 MMCS - Modélisation mathématique, calcul scientifique
ICJ - Institut Camille Jordan [Villeurbanne]
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01096774
Contributor : Vitaly Volpert Connect in order to contact the contributor
Submitted on : Thursday, December 18, 2014 - 11:18:34 AM
Last modification on : Monday, May 16, 2022 - 3:12:02 PM

Identifiers

  • HAL Id : hal-01096774, version 1

Citation

Vitaly Volpert, Vitali Vougalter. Solvability conditions for some non Fredholm operators in a layer in four dimensions. Discontinuity, Nonlinearity, and Complexity, L & H Scientific Publishing, 2014, 3 (1), pp.59-71. ⟨hal-01096774⟩

Share

Metrics

Record views

206